# SDR 05FDEA01168

- Difficulty date: April 28, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 48,299 hours, 28,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER HINGE ARM AND SNUBBER CUTOUT SKIN IS TORN.  REPAIRED FORWARD ENTRY DOOR LOWER HINGE ARM CUTOUT PER SRM 51-40-2.
